Volume 8, 2016

Issue 1 [6 research articles]

Melik-Adamyan, Perch On Nagy-Foias Characteristic Function in Extensions Theory of Hermitian Operators.
Volume 8, (2016), Issue 1, pp. 1-24.

Alomari, Mohammad New inequalities of Gr\"{u}ss--Lupa\c{s} type and Applications for Selfadjoint Operators.
Volume 8, (2016), Issue 1, pp. 25-37.

Dragomir, S. S. $n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces.
Volume 8, (2016), Issue 1, pp. 38-57.

Lili, Wu Global well-posedness for the 3D Newton-Boussinesq equations.
Volume 8, (2016), Issue 1, pp. 58-67.

Sidana, Swati and Sharma, R K On the finite Loop Algebra of the smallest Moufang loop $M(S_3,2)$.
Volume 8, (2016), Issue 1, pp. 68-76.

Eftekharinasab, Kaveh Fr\'{e}chet Lie Algebroids and Their Cohomology.
Volume 8, (2016), Issue 1, pp. 77-85.